# SDR UIEA200800170

- Difficulty date: May 5, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 34,536 hours, 5,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Dump Valve
- Part number: 32049581
- Part serial: 186
- Condition: Failed
- Location: Nr 1 Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, G, B, A

## Discrepancy

LOUD BANG FOLLOWED BY RAPID RISE IN CABIN ALTITUDE WITH "CABIN ALT" EICAS MESSAGE.  FOUND NR 1 PACK DUMP VALVE AT FAULT.  DEACTIVATED VALVE IN CLOSED POSITION.  TRANSFERRED TO MEL M08-058 REF MEL 21-51-10 CAT C.
